Advertisement

A fluctuation theorem for solutions of certain random evolution equations

  • Takehiko Morita
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1299)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Billingsley, Convergence of probability measures, John Wiley and Sons, New York 1968.zbMATHGoogle Scholar
  2. [2]
    R. Z. Khas'minskii, On the stochastic process defined by differential equations with a small parameter, Theory prob. appl. 11, (1966) 211–228.CrossRefGoogle Scholar
  3. [3]
    H. Kumano-go, Pseudo-differential Operators, MIT Press, Cambridge, Massachusetts and London 1981.zbMATHGoogle Scholar
  4. [4]
    T. Morita, A fluctuation theorem associated with Cauchy problems for stationary random operators, to appear.Google Scholar
  5. [5]
    M. Taylor, Pseudodifferential operators, Princeton University Press, Princeton 1981.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Takehiko Morita
    • 1
  1. 1.Department of Mathematics Faculty of ScienceOsaka UniversityOsakaJapan

Personalised recommendations